# SDR DALA2016092406823

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,058 hours, 45,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO CRACKED UPPER SKIN, FORWARD OTBD STUD AREA, AT LT OTBD FLAP MID GUIDE VANE.  LEFT OTBD FLAP MID GUIDE VANE WAS REPAIRED BY ER/A 550294-14, REV ORIGINAL.
